# SDR CALA2025042804267

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 147A511616
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, Z SUPPORT ANGLE HAS CORROSION, AT STA: 1040, RBL-26 REF AAR N/R 9957299 ESFR UPDATED REMOVED AND REPLACED Z SUPPORT ANGLE AT AFT WET AREA AT STA 1040 RBL 26 PER DWG 147A5116.
